Weak formulation of singular differential expressions in spaces of functions with minimal derivativesReport as inadecuate




Weak formulation of singular differential expressions in spaces of functions with minimal derivatives - Download this document for free, or read online. Document in PDF available to download.

Abstract and Applied Analysis - Volume 2005 2005, Issue 7, Pages 691-705

Mathematical Sciences Department, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia

Received 4 October 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A weak formulation for singular symmetric differentialexpressions is presented in spaces of functions which possessminimal differentiability requirements. These spaces are used tocharacterize the domains of the various operators associated withsuch expressions. In particular, domains of self-adjointdifferential operators are characterized.





Author: M. A. El-Gebeily

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents